Show ratings & reviews for

3.4 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

38 People found this comment helpful

Repatha has really zapped my cholesterol. I was unable to tolerate any Stanton or non stantons, I had severe muscle pain with both. I am about 4 months in on Repatha use and am having dull aggravating muscle pain all over, don't know why, but seems have started after starting Repatha. I am also having joint aches that I have never had before. I think I am going to skip my next dose and see if ther...

Most voted negative review

3 People found this comment helpful

My 83-yr old mother has had two strokes and was taking Welchol to lower her cholesterol. It was not working so the doctor prescribed Repatha, calling it the new miracle drug. She took 3 doses, two weeks apart and then developed severe neuropathy. She said it felt like the blood was boiling in her hands and feet...it is very painful and dibilitating. The doctor could only surmise that her cholester...

Shared reviews and ratings

RedVsRobot | 35-44 | Female | On medication for 2 to less than 5 years | Patient
4/26/2021
Condition: High Cholesterol
Overall rating 2.7
Effectiveness
Ease of Use
Satisfaction

I've been taking this injection every 2 weeks for a little over 2 years now. I'm a heart attack survivor, and have statin resistant high cholesterol. Repatha has helped my cholesterol numbers immensely (LDL went from 135 to 58). I don't have any noticeable side effects...however, this is the most traumatic, painful injection I have ever experienced in my life. The first 1.5 years I had panic attacks trying to convince myself to click the button, because each time for the entire duration of the injection (10 seconds of hell) it burns. I've begged my doctor to put me on something else, but until another option is available, I'm stuck with this. I now have to take Xanax a few hours prior, and my husband clicks the button for me while I scream. I wish I was exaggerating. I don't know how no one else seems to be complaining about the pain of the injection itself. It's traumatic every 2 weeks which can't be good for my heart.

Report this postFill 3Created with Sketch.
DeadHead Dan | 55-64 | Male | On medication for 1 to less than 2 years | Patient
4/26/2021
Condition: High Cholesterol
Overall rating 4.3
Effectiveness
Ease of Use
Satisfaction

Other than 30 seconds of pain every time I inject, I have no problems or side effects. I came on here to see if anyone else though it hurt a bit more than it should and was surprised to read about all the side effects people are having. Please post or like this post if you have no side effects other than the shot hurts like hell!

Report this postFill 3Created with Sketch.
Anonymous | 45-54 | On medication for less than 1 month | Patient
9/14/2020
Condition: High Cholesterol
Overall rating 2.3
Effectiveness
Ease of Use
Satisfaction

Due to bad side effects from statins, my doctor wanted me to try Repatha. I am T1 diabetic, and last year had a kidney transplant- and due to the anti-rejection meds, my cholesterol is higher than normal. I took one shot of the Repatha a few weeks ago. Immediately afterwards, I developed a bruise at the injection site with swelling. For several days, I felt extremely unwell; loose stool, stomach pain, muscle cramps, headache, and shortness of breathe. All very scary. I let my doctor know, and was told to stop. I didn't take another shot- and won't. Not sure next step, but I won't be advocating this drug...

Report this postFill 3Created with Sketch.
ri-rose | 65-74 | On medication for 1 to 6 months | Patient
8/21/2020
Condition: High Cholesterol
Overall rating 3.7
Effectiveness
Ease of Use
Satisfaction

I can not tolerate statins so had high hopes when I was able to use this medication. The side effects I get from cholesterol medications are not the usual ones and the doctors always say to me that they doubt the drug is doing that to me. I get severe intestinal distress. Then comes the x-rays, CT scans, Miralax, etc. I took the repatha for four months and was so sick I had to stop taking it. Very disappointed because it was like my last chance to have something that would work that I could tolerate. Tried everything. The injections dropped my cholesterol LDL from 150 to 50 in two weeks. I was really surprised by that but it definitely does what it is suppose to do but plenty of side effects. I also would have a bumpy sore on my leg every time I injected it so they were adding up. I just tried to take a statin again along with the new thing-CoQ10 and no luck. I will just have to eat the healthiest I can. I give up on cholesterol meds. I just get too sick and they hardly believe my side effects. I did fill out the FDA form I found online and sent it in of my experience with repatha. I also noticed that they are not advertising this anymore on my tv channels. Wonder why.

Report this postFill 3Created with Sketch.
RFE629 | 65-74 | Male | On medication for 1 to less than 2 years | Patient
7/14/2020
Condition: Treatment to Prevent a Heart Attack
Overall rating 2.7
Effectiveness
Ease of Use
Satisfaction

Took it okay for a while but the list of bad side effects just continues to build. Latest is blurry vision/watery eyes. Along with flu like symptoms, sore throats, running nose and muscle aches I've had enough.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More